# SDR SWIA201743282

- Difficulty date: April 15, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 33,385 hours, 29,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DRY BAY, BAT PANEL STIFFENER CRACKED.  REPLACED THE STIFFENER IAW SRM AND DWG.
